Applied Mathematics

Vol.3 No.9(2012), Paper ID 22995, 7 pages

DOI:10.4236/am.2012.39144

 

Exponential Dichotomy and Eberlein-Weak Almost Periodic Solutions

 

Elhadi Ait Dads, Samir Fatajou, Lahcen Lhachimi

 

Départment de Mathématiques, Faculté des Sciences Semlalia, Université Cadi Ayyad, Marrakesh, Morocco
Laboratoire L. M. C.; Départment de Mathématiques et Informatique, Faculté Polydisciplinaire-Safi (FPS)Université Cadi Ayyad, Safi, Morocco
Départment de Mathématiques, Faculté des Sciences Semlalia, Université Cadi Ayyad, Marrakesh, Morocco

 

Copyright © 2012 Elhadi Ait Dads, Samir Fatajou, Lahcen Lhachimi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


E. Dads, S. Fatajou and L. Lhachimi, "Exponential Dichotomy and Eberlein-Weak Almost Periodic Solutions," Applied Mathematics, Vol. 3 No. 9, 2012, pp. 969-975. doi: 10.4236/am.2012.39144.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.